# SDR DALA2025051203652

- Difficulty date: May 9, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 76,873 hours, 25,330 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5804 DOOR 4 LEFT AFT MID STOP MISSING BEARING PLATE. CORRECTIVE ACTION: INSTALLED 4 LEFT BEARING PLATE PER B757 AMM 53-63. (7513236)
